Affordable Access

deepdyve-link
Publisher Website

Zeros of Continuous-time Linear Periodic Systems

Authors
  • NICOLAO, G.DE
  • FERRARI-TRECATE, G.
  • PINZONI, S.
Type
Published Article
Journal
Automatica
Publisher
Elsevier
Publication Date
Jan 01, 1998
Accepted Date
Jun 22, 1998
Volume
34
Issue
12
Pages
1651–1655
Identifiers
DOI: 10.1016/S0005-1098(98)80023-X
Source
Elsevier
Keywords
License
Unknown

Abstract

Zeros of continuous-time linear periodic systems are defined and their properties investigated. Under the assumption that the system has uniform relative degree, the zero-dynamics of the system is characterized and a closed-form expression of the blocking inputs is derived. This leads to the definition of zeros as unobservable characteristic exponents of a suitably defined periodic pair. The zeros of periodic linear systems satisfy blocking properties that generalize the well-known time-invariant case. Finally, an efficient computational scheme is provided that essentially amounts to solving an eigenvalue problem.

Report this publication

Statistics

Seen <100 times